# SDR SIMA20221029002

- Difficulty date: October 29, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 41,901 hours, 37,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070011500
- Condition: Inoperative
- Location: Fa
- Component: Flashlight, Eme
- Component part number: P2070011500
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FORWARD FLASHLIGHT INOP-C/A-SPARE FLASHLIGHT PROVIDED TO FLIGHT ATTENDANT. FLASHLIGHT DEFERRED PER EMB145 MEL 25-32. M PROCEDURES C/W
